# SDR DALA2015020300876

- Difficulty date: January 30, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACKS ON RT WING LOWER ACCESS CUTOUT BETWEEN XRS=189.0-214.0 AND STRINGERS 12-15-RT.  BOLT HOLE WAS REMOVED IAW SRM 51-22-2A, BUSHING WAS FABRICATED AND INSTALLED IAW SRM 51-22-2A, PAR 7B 2, 51-10-3 PAR 21, 51-30-10 AND 51-10-4.
